BÀI BÁO KHOA HỌC


Nguyen Van Hung (1), Phan Thanh Kieu (2), "On the existence and essential components of solution sets for systems of generaized quasi-variational relation problems" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol ĐB (Issue: 250) , 2014 , 00
Nguyen Van Hung (1), "Well-posedness for parametric generalized vector quasivariational inequality problems of the Minty type" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol ĐB (Issue: 2014) , 2014 , 00
Nguyen Van Hung (1), "Stability of a solution set for parametric generalized vector mixed quasivariational inequality problem" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol ĐB (Issue: 2013) , 2013 , 00
Nguyen Van Hung (1), "Existence conditions for symmetric generalized quasi-variational inclusion problems" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol 40 (Issue: 0) , 2013 , 00
Thai Doan Chuong (1), "Tikhonov-type regularization method for efficient solutions in vector optimization" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol 2 (Issue: 234) , 2010 , 00
Nguyễn Văn Quảng (1), Nguyen Van Huan (2), "A Hájek-Resnyi type maximal inequality and Strong laws of large numbers for multidimensional arrays" , Journal of Inequalities and Applications (ISSN:1029-242X) , Vol ĐB (Issue: 2010) , 2010 , 00

QUAN TÂM NHIỀU